MathSciNet Relay Station
MathSciNet bibliographic data
MR360995 28A50
Schwartz, Laurent Désintégrations régulières, tribus fortes, et probabilités extrémales. (French) Rev. Colombiana Mat. 8 (1974), 39–45.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement